# SDR DXTA2023082193540

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N446QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500622
- Aircraft time: 2,217 hours, 1,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006539
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER STARTING THE RIGHT ENGINE WE RECEIVED AN AMBER EMER LT NOT  ARM CAS MESSAGE, BUT THE SWITCH WAS IN THE ARMED POSITION.  WE CYCLED IT OFF THEN BACK TO ARM AND THE MESSAGE EXTINQUISHED BUT THE EMERGENCY LIGHTS IN THE CABIN ILLUMINATE AND WILL ONLY TURN OFF IN THE OFF POSITION ON THE SWITCH.   DISCONNECTED THE GPU AND WITH SAME RESULT.  REMOVED FAULTY FORWARD EMERG BATTERY, P/N 7450LS-OO, S/N 006539. IN~TALLED NEW FWD BATTERY OF SAME P/N, S/N 007007. REMOVED FAULTY AFT EMERGECY BATT. INSTALLED NEW AFT BATTERY . OPS CHECKS GOOD. CLOOSED UP FWD &AFT BATTERY ACCESS. ALL WORK PERFORMED IAW MM 33·52-01.
